MAUDE Adverse Event Report: TANDEM DIABETES CARE T:SLIM X2 INSULIN PUMP WITH CONTROL-IQ TECHNOLOGY; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP

TANDEM DIABETES CARE T:SLIM X2 INSULIN PUMP WITH CONTROL-IQ TECHNOLOGY; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Model Number 1002717
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 05/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the customer went to the emergency room with an unknown low blood glucose level.The customer alleged that the pump did not accurately adjust the amount of insulin delivered.Customer declined to troubleshoot the issue with tandem technical support; therefore no additional information was obtained.

Brand Name
T:SLIM X2 INSULIN PUMP WITH CONTROL-IQ TECHNOLOGY
Common Device Name
ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Manufacturer (Section D)
TANDEM DIABETES CARE
12400 high bluff drive
san diego CA 92130
Manufacturer Contact
john connell
12400 high bluff drive
san diego, CA 92130
858 224-6281
MDR Report Key25182982
Report Number3013756811-2026-88140
Device Sequence Number10428149
Product Code QFG
UDI-Device Identifier00850006613205
UDI-Public(01)00850006613205(11)201003
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K203234
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1002717
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexFemale
Patient Weight70 KG